# SDR FDEA201305100957

- Difficulty date: May 10, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 47,583 hours, 15,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 140N264026
- Part serial: 3917D8
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR DIFFICULT TO LATCH FROM INSIDE.  FOUND GUIDE ARM  ASSY WORN & UPPER FWD, LWR FWD &   AFT LWR CAM PLATES WORN.  R & R SAME. RIG & OPS OK'S IAW MM 52-11-04-2 & 52-11-00-5.
